Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 15, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Nov 5, 2014, 2:57 PM CST. It took effect at Nov 6, 2014, 6:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2014, 2:57 PM CST (20:57 UTC)
- In effect from
- Nov 6, 2014, 6:00 AM CST
- Expired
- Nov 6, 2014, 3:49 PM CST
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
620 WHUS73 KMKX 052057 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 257 PM CST WED NOV 5 2014 ...GALE FORCE WINDS LIKELY THURSDAY... .STRONG NORTHERLY WINDS WILL DEVELOP BEHIND DEEPENING LOW PRESSURE THAT CROSSES WISCONSIN TONIGHT...AND LOWER MICHIGAN THURSDAY. FREQUENT GALE FORCE GUSTS ARE LIKELY FROM THE EARLY DAYLIGHT HOURS OF THURSDAY MORNING INTO EARLY THURSDAY EVENING. THE STRONG WINDS AND NORTHERLY FETCH WILL ALSO BUILD LARGE WAVES. LMZ643>646-060500- /O.UPG.KMKX.GL.A.0005.141106T1400Z-141107T0300Z/ /O.NEW.KMKX.GL.W.0015.141106T1400Z-141107T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 257 PM CST WED NOV 5 2014 ...GALE WARNING IN EFFECT FROM 8 AM TO 9 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS LATE TONIGHT...BECOMING NORTH UP TO 30 KNOTS WITH GUSTS BETWEEN 35 AND 40 KNOTS BY MID- MORNING THURSDAY...EASING TO 15 TO 25 KNOTS LATE THURSDAY NIGHT. * WAVES: 2 TO 4 FEET EARLY THURSDAY THEN BUILDING TO 6 TO 10 FEET LATE THURSDAY AFTERNOON OR EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
736 WHUS73 KMKX 060314 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 914 PM CST WED NOV 5 2014 ...GALE FORCE WINDS LIKELY THURSDAY... .STRONG NORTHERLY WINDS WILL DEVELOP BEHIND DEEPENING LOW PRESSURE THAT CROSSES WISCONSIN TONIGHT...AND LOWER MICHIGAN THURSDAY. FREQUENT GALE FORCE GUSTS ARE LIKELY FROM THE EARLY DAYLIGHT HOURS OF THURSDAY MORNING INTO EARLY THURSDAY EVENING. THE STRONG WINDS AND NORTHERLY FETCH WILL ALSO BUILD LARGE WAVES. LMZ643>646-061115- /O.EXT.KMKX.GL.W.0015.141106T1200Z-141107T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 914 PM CST WED NOV 5 2014 ...GALE WARNING NOW IN EFFECT FROM 6 AM TO 9 PM CST THURSDAY... THE GALE WARNING IS NOW IN EFFECT FROM 6 AM TO 9 PM CST THURSDAY. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS LATE TONIGHT...BECOMING NORTH UP TO 30 KNOTS WITH GUSTS BETWEEN 35 AND 40 KNOTS BY EARLY MORNING THURSDAY...EASING TO 15 TO 25 KNOTS LATE THURSDAY NIGHT. * WAVES: 2 TO 4 FEET EARLY THURSDAY THEN BUILDING TO 6 TO 10 FEET LATE THURSDAY AFTERNOON OR EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
178 WHUS73 KMKX 060947 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 AM CST THU NOV 6 2014 ...GALE FORCE WINDS BY MID-MORNING... .STRONG NORTHERLY WINDS ARE DEVELOPING BEHIND DEEPENING LOW PRESSURE THAT WILL MOVE EAST ACROSS LAKE MICHIGAN AND LOWER MICHIGAN THIS MORNING. FREQUENT GALE FORCE GUSTS ARE LIKELY FROM THE EARLY DAYLIGHT HOURS INTO EARLY THIS EVENING BEFORE SUBSIDING TONIGHT. THE STRONG WINDS AND NORTHERLY FETCH WILL ALSO BUILD LARGE WAVES. SMALL CRAFT ADVISORY CONDITIONS WILL EXIST FOR A TIME AFTER THE GALE WARNING EXPIRES UNTIL THE WINDS AND WAVES SUBSIDE. LMZ643>646-061800- /O.CON.KMKX.GL.W.0015.141106T1200Z-141107T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 AM CST THU NOV 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTH UP TO 30 KNOTS WITH GUSTS BETWEEN 35 AND 40 KNOTS EARLY THIS MORNING INTO EARLY THIS EVENING...EASING TO 15 TO 25 KNOTS BY LATE TONIGHT. * WAVES: 2 TO 4 FEET EARLY THURSDAY THEN BUILDING TO 6 TO 10 FEET LATE THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
527 WHUS73 KMKX 061517 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 AM CST THU NOV 6 2014 ...GALE FORCE WINDS BY MID-MORNING... .STRONG NORTHERLY WINDS HAVE DEVELOPED BEHIND DEEPENING LOW PRESSURE THAT MOVED EAST ACROSS LAKE MICHIGAN AND LOWER MICHIGAN THIS MORNING. FREQUENT GALE FORCE GUSTS ARE LIKELY INTO EARLY THIS EVENING BEFORE SUBSIDING TONIGHT. THE STRONG WINDS AND NORTHERLY FETCH WILL ALSO BUILD LARGE WAVES. SMALL CRAFT ADVISORY CONDITIONS WILL EXIST FOR A TIME AFTER THE GALE WARNING EXPIRES UNTIL THE WINDS AND WAVES SUBSIDE. LMZ643>646-062330- /O.CON.KMKX.GL.W.0015.000000T0000Z-141107T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 AM CST THU NOV 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTH UP TO 30 KNOTS WITH GUSTS BETWEEN 35 AND 40 KNOTS EARLY THIS MORNING INTO EARLY THIS EVENING...EASING TO 15 TO 25 KNOTS BY LATE TONIGHT. * WAVES: 5 TO 8 FEET BUILDING TO 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
392 WHUS73 KMKX 062149 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CST THU NOV 6 2014 ...GUSTY WINDS AND HIGH WAVES PERSIST TONIGHT... .THE TIGHT PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE AND APPROACHING HIGH PRESSURE WILL KEEP A GUSTY NORTH/NORTHWEST WIND GOING INTO TONIGHT. THE WAVES ARE EXPECTED TO GRADUALLY EASE AS THE NIGHT WEARS ON BUT IT WILL TAKE LONGER FOR THE WAVES TO SUBSIDE...THUS THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED INTO THE EARLY FRIDAY MORNING HOURS. LMZ643>646-070600- /O.CAN.KMKX.GL.W.0015.000000T0000Z-141107T0300Z/ /O.NEW.KMKX.SC.Y.0082.141106T2149Z-141107T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 PM CST THU NOV 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTH TO NORTHWEST UP TO 30 KNOTS THIS EVENING GRADUALLY DIMINISHING TO 10 TO 20 KNOTS LATE. * WAVES: 8 TO 12 FEET....HIGHEST TOWARDS OPEN WATER THIS EVENING SUBSIDING TO 3 TO 5 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 5, 11:50 AM CST, 3 hours 7 minutes earlier.
Area forecast discussion, Nov 5, 11:50 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1150 AM CST WED NOV 5 2014
.UPDATE...LOWERED TEMPS FROM GOING HIGHS DUE TO THICKENING CLOUD
COVER AHEAD OF APPROACHING SHORTWAVE/SURFACE LOW. MOSTLY ALOFT WAA
WING LIFTING NORTH FROM NRN CWA. OTHER RETURNS NOT YET REGISTERING
GROUND TRUTH INTO WI. MAY NEED TO ADJUST POPS IN THE WEST BUT AL
IN ALL MESO MODELS KEEPING THE CWA DRY UNTIL VERY LATE THIS
AFTERNOON...AND ONLY THEN WOULD OUR FOR NORTH AND FAR WEST BE
VULNERABLE.
PC
&&
.AVIATION/18Z TAFS/...VFR CEILINGS HAVE OVERSPREAD SRN WI AHEAD OF
LOW PRESSURE APPROACHING FROM THE PLAINS. EXPECT A LOWERING OF
CEILINGS AS FORCING AND MOISTURE INCREASE WITH TIME TONIGHT AND
THURSDAY. RAIN SHOWERS WILL BECOME MORE NUMEROUS AS THE DCVA
REGION COMES INTO PLAY. DEF ZONE PRECIP INCREASES LATER
TONIGHT/THURSDAY MORNING WITH HIGHER QPF NUMBERS IN NE CWA. MOST
LIKELY AREAS FOR A MIX STILL N AND NW OF KMKE AND KUES. MAIN
STORY WILL BE STRONG NNW WINDS DEVELOPING WITH TIGHT PRESSURE
GRADIENT ON BACK SIDE OF DEPARTING SURFACE LOW. THESE WILL KICK IN
EARLY THURSDAY MORNING AND LAST FOR MUCH OF DAY WITH GUSTS TO 35
KNOTS FOR A TIME...ESP IN ERN CWA.
PC
&&
.MARINE...WILL LIKELY BE GOING WITH A GALE WARNING FOR THURSDAY WITH
AFTERNOON ISSUANCE.
PC
&&
.PREV DISCUSSION... /ISSUED 335 AM CST WED NOV 5 2014/
SHORT TERM...
TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.
CLOUDS ASSOCIATED WITH SHORT WAVE MOVING THROUGH BASE OF 500 MB
TROUGH...CENTERED OVER CENTRAL ONTARIO AND EXTENDING SOUTH INTO
WI...JUST BRUSHING FAR NERN CWA AND WILL MOVE OFF TO THE EAST WITH
THIS FIRST TROUGH BY DAWN.
PCPN OVER THE WESTERN DAKOTAS WITH NEXT WAVE...TRACKING WITH LEFT
EXIT REGION OF 150 KT UPPER JET MAX ARCING OVER THE WESTERN U.S.
UPPER RIDGE. THIS JET WILL DIG A TROUGH OVER THE CENTRAL U.S. THAT
WILL BECOME CENTERED OVER THE WESTERN GREAT LAKES BY MIDNIGHT.
WARM AIR ADVECTION CLOUDS MOVE IN THIS MORNING...BUT OMEGA DOES NOT
INCREASE UNTIL LATE THIS AFTERNOON/EVENING WITH 850-700 MB
CYCLOGENESIS OCCURRING RIGHT OVER THE STATE...AND SURFACE LOW
DEEPENING AS IT TRACKS FROM NEAR LSE TO SOMEWHERE BETWEEN BENTON
HARBOR AND LUDINGTON BY 12Z THURSDAY. DRY AIR BELOW 850 MB ON AREA
FORECAST SOUNDINGS WILL HAVE TO BE SATURATED BEFORE ANY PCPN REACHES
THE SURFACE. ISENTROPIC FORECASTS SHOW CONDENSATION PRESSURE
DEFICITS OF 100 MB OR HIGHER UNTIL AFTER 00Z WED...EXCEPT IN THE FAR
NRN CWA. WILL HAVE SMALL CHANCES ALONG AND NORTH OF A LONE ROCK TO
SHEBOYGAN LINE.
HAVE CATEGORICAL POPS ACROSS THE NRN CWA WHERE ALL MODELS PLACE
HIGHEST QPF WITH STRONGEST FRONTOGENETIC FORCING IN DEFORMATION ZONE
ON NRN FLANK OF SURFACE LOW. TAPER TO HIGH CHANCE POPS ALONG THE IL
BORDER...BUT LATER SHIFTS MAY BE ABLE TO INCREASE POPS THERE AS
WELL.
SOME CONCERN FOR SNOW MIXING IN WITH THE RAIN AS THICKNESSES BEGIN
TO LOWER TOWARD THURSDAY MORNING...BUT SOUNDINGS SHOW DRYING IN
DENDRITE GROWTH ZONE AS COLUMN COOLS SO ANY SNOW MIXING IN WOULD
JUST BRUSH THE FAR NW.
WARM ADVECTION BOOSTS 925 MB TEMPS TO BETWEEN 6C AND 8C...BUT CLOUD
COVER WILL OFFSET THESE TEMPS A BIT SO LOW 50S NE TO UPPER 50S SW ON
TRACK. TEMPS HOLD UP IN THE 40S FOR MOST OF TONIGHT WITH CONSENSUS TRACK
OF LOW ACROSS THE NRN CWA...WITH LOWS REACHED RIGHT AROUND OR
SHORTLY AFTER DAYBREAK.
THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE MEDIUM.
SFC LOW PRESSURE WILL MOVE FROM SRN LAKE MI TO LAKE ERIE DURING
THE DAY ON THU WHILE THE 534 DM THICKNESS TROUGH WILL MOVE ACROSS
THE REGION. MORNING RAIN...POSSIBLY MIXED WITH SNOW...WILL
DIMINISH TOWARD THE AFTERNOON. TEMPS WILL RANGE FROM THE UPPER 30S
TO LOWER 40S FOR MUCH OF THE DAY WITH BRISK NWLY WINDS. CLEARING
SKIES ARE FORECAST FOR THU NT WITH CONTINUED HEIGHT
RISES...SUBSIDENCE...AND DRYING. A NARROW SFC RIDGE WILL MOVE INTO
WRN WI BY 12Z FRI...THUS GOOD RADIATIONAL COOLING CONDITIONS
SHOULD LEAD TO LOW TEMPS IN THE MID TO UPPER 20S.
THE HIGH WILL SHIFT EAST BY FRI AFT WITH SLY WINDS AND WARM
ADVECTION BEGINNING. A COUPLE SHORTWAVE TROUGHS WITHIN NW FLOW
ALOFT WILL AFFECT THE AREA FRI NT AND SAT ALONG WITH THE PASSAGE
OF A COLD FRONT. MODELS DIFFER ON STRENGTH OF LIFT AND QPF
COVERAGE SO ONLY CHANCE POPS FOR NOW. TEMPS WILL REMAIN BELOW
NORMAL.
LONG TERM...
SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.
ANOTHER RIDGE OF HIGH PRESSURE WILL MOVE ACROSS THE STATE EARLY
SUN AM. THE JET STREAM WILL THEN BECOME MORE ZONAL WHILE A LARGE
POLAR TROUGH MOVES SWD THROUGH SRN CANADA. SWLY SFC FLOW AND WARM
ADVECTION WILL ENSUE. CYCLOGENESIS IS THEN EXPECTED AS THE LARGE
POLAR TROUGH APPROACHES THE UPPER MS RIVER VALLEY AND WRN GREAT
LAKES. LATEST MODELS TAKE THE SFC LOW FROM NRN IA NEWD ACROSS
CENTRAL AND NE WI ON MON. A STRONG COLD FRONT WILL FOLLOW WITH AN
ARCTIC AIRMASS TO PLUNGE INTO THE REGION. THERE WILL BE CHANCES OF
RAIN AND SNOW BEFORE AND AFTER THE PASSAGE OF THE LOW.
AVIATION/12Z TAFS/...
VFR CONDITIONS THROUGH THE DAY WITH THICKENING MID-HIGH LEVEL WARM
ADVECTION CLOUDS BUILDING IN. MVFR CIGS/VSBYS CONDITIONS EXPECTED
AFTER 00Z WITH RAIN AS LOW TRACKS ACROSS CENTRAL WISCONSIN
OVERNIGHT. GUSTY NORTHERLY WINDS BEHIND THE LOW LATE TONIGHT INTO
THURSDAY.
MARINE...AT THE VERY LEAST A SMALL CRAFT WILL BE NEEDED AGAIN FOR
EARLY THURSDAY MORNING THROUGH THURSDAY EVENING...AS DEEPENING LOW
PRESSURE PRODUCES STRONG AND GUSTY NORTH WINDS IN THE TIGHT PRESSURE
GRADIENT AS THE LOW MOVES EAST OF WI. POTENTIAL FOR SOME GALE FORCE
WINDS... SO WILL LET LATER SHIFTS SEE WHAT NEXT MODEL RUNS INDICATE
FOR THE NEED FOR EITHER A SMALL CRAFT ADVISORY OR GALE WARNING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR
LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
THURSDAY THROUGH TUESDAY...GEHRINGHazardous weather outlook, Nov 5, 4:55 AM CST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 455 AM CST WED NOV 5 2014 WIZ046-047-051-052-056>060-062>072-061100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 455 AM CST WED NOV 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-061100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 455 AM CST WED NOV 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GALE WATCH IS IN EFFECT FOR STRONG NORTHERLY WINDS FROM THURSDAY MORNING THROUGH EARLY THURSDAY EVENING AS LOW PRESSURE STRENGTHENS ACROSS THE GREAT LAKES. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FROM SATURDAY MORNING THROUGH SATURDAY NIGHT...AND AGAIN MONDAY NIGHT THROUGH TUESDAY AS A PAIR OF STRONG LOW PRESSURE SYSTEMS CROSS THE WESTERN GREAT LAKES. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 4:45 AM CST | Gale Watch | MKX | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.